It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-16-2002, 12:40 PM   #1
Newbie
 
Join Date: Oct 2002
Location: Salisbury MD USA
Posts: 2
second chance HB User
Post Lupus symptoms!!!

Hi! I am new to this site but I have learned alot by the letters. I too have Lupus. It is such a difficult illness to get diagnosed but once the right dr. enters the picture, there is relief. I was diagnosed about 10 yrs. ago, after taking a strong anti-biotic for a bladder infection. Well, the medicine cured my infection but I happened to be part of the 2% with side effects. Yes, Lupus is just one of the 3 illnesses I have. I first was diagnosed with what the drs. thought was Leukemia but infact it is ITP (a bleeding disorder)then, an over active thyroid and lastly Lupus.I am in remission from the ITP and the thyroid is well under control..it's the Lupus that keeps giving me the problems. Between the flare-ups and the medicine prescribed, I don't know what is worse. I have been through many meds..prednisone,plaquinel, methotrixate. they all did there job in time, until this last flare-up. From a tetanus shot 2 yrs ago to kidney failure...I was medicine and pain free for 3 years. I was due for a T. shot and the nightmare began again. This time, more life threatening than ever. For 5 mos. I took a high dose of prednisone, gained 40+ pounds, skin like paper..finally my dr. referred me to Johns Hopkins. I had a kidney biopsy, started a chemo drug called Cytoxan and finally am back to me...bad part is the side effects from the chemo...but I have my life back again.
Has anyone been thru kidney problems and chemo with their Lupus?
Thanks for a great site....Best to all of you..

 
Sponsors Lightbulb
   
Old 10-17-2002, 05:40 AM   #2
Newbie
 
Join Date: Oct 2002
Location: The Netherlands
Posts: 8
Bjorna HB User
Post

Hello,

What a story! You have had very hard times...
I can't help you with your questions. Only that i had prednison too for three days in the hospital. It helps for a while, but then the pain en tiredness came back of course. I'm not diagnosed yet, first they thougt for seven years i have MS and now maybe an auto-immunedisorder...It's sometimes difficult to be diagnosed he?
I hope you're doing better now.
Bye bye,

------------------
Björna
__________________
Björna

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (170), ladybud (41), AngelicBrat (16), luca689 (7), neveragain444 (6), ksp (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:45 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!